# SDR CALA2017061901910

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 48,565 hours, 16,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R ARMING LEVER DOES NOT REACH FULL ARM POSITION ADJUSTED LOWER GATE AND GIRT BAR. ADJUSTED DOOR ARMING LINKAGE REF AMM 52-11-20. REINSTALLED DOOR 4R SLIDE REF AMM25-66-01.
